# SDR SWAA2021070280744

- Difficulty date: June 7, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN 241AF, UPPER SURFACE, SEVERAL AREAS OF PULLED FACE SHEET PLIES.   EVALUATED DAMAGE; FLOOR PANEL 241AF IS B.E.R.   REPLACED PANEL BY FABRICATION IAW B737 SRM 53-00-50-2R-0 PAR 1A NOTE; PAR 4 TABLE 204; DWG 144A5810-127; AND BAC5085. CURED ADHESIVE FOR 1HOUR AT 150 DEGREES.   REPLACED PANEL BY FABRICATION IAW SRM 53-00-50-2R-0 PAR 1A NOTE; PAR 4 TABLE 204; DWG 144A5810-127; AND BAC5085.; [03] STEP 1 AND 2 OK.
